# SDR ECPR2017121977588

- Difficulty date: December 19, 2017
- Submitted: March 28, 2018
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N9219J
- Make and model: Piper PA-28-161
- Aircraft serial: 2841028
- Aircraft time: 13,840 hours
- Engine: Lyc O320D3G
- Engine time: 8,800 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12614
- Condition: Cracked
- Location: Nr 1
- Part time: 1,986 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IT WAS FOUND THAT THE NR 1 CYLINDER HAD LOW COMPRESSION.  INVESTIGATION FOUND THE CYLINDER HEAD WAS CRACKED AROUND THE INTAKE VALVE SEAT AND THROUGH THE CYLINDER HEAD WALL OUT BETWEEN THE CYLINDER COOLING FINS.
